# SDR USAA970202

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 677
- Part time: 42,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND BELL CRANK CUTOUT DOUBLERS CRACKED STATION 677, RBL 25 AND LBL 25 STATION 677, RBL 25 AND LBL 25.  INSTALLED NEW REINFORCEMENTS IN AREA, ACCOMPLISHED EO 5791G632, PART 3B.  (M)
